What is it
Lemsip Cold – Flu Lemon Sachets – Lemsip Cold – Flu Lemon is the perfect way to treat a blocked or runny nose sore throat and body and headaches. It’s a well known fact that keeping your fluid levels topped up when you’re ill is important to feeling better not to mention the comforting feeling of a big warm mug in your hands.
How to take. For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
How much to take. Adults and children 12 years and over. 1 sachet every 46 hours as required. Do not exceed 4 sachets in 24 hours. Do not give to children under 12 years of age.
DO NOT EXCEED THE STATED DOSE.
Warnings and Cautions
CONTAINS PARACETAMOL. Do not take with any other paracetamolcontaining products.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. If symptoms persist consult your doctor.
DO NOT TAKE IF. allergic to any of the ingredients, if you have heart disease or high blood pressure.
Ingredients (Per Sachet). Paracetamol 650Mg, Phenylephrine Hydrochloride 10Mg,Also Includes Sucrose And Aspartame,Total Contents Of Sachet 4.8G